Alert archive / Maine / Gale Warnings in 2016
Gale Warning 3, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 12, 2016, 3:44 AM EST. It took effect at Jan 12, 2016, 7:00 PM EST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2016, 3:44 AM EST (08:44 UTC)
- In effect from
- Jan 12, 2016, 7:00 PM EST
- Expired
- Jan 14, 2016, 1:44 AM EST
- In force
- 31 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
457 WHUS71 KGYX 120844 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 344 AM EST TUE JAN 12 2016 ANZ150>152-154-122245- /O.CAN.KGYX.SC.Y.0004.000000T0000Z-160112T0900Z/ /O.NEW.KGYX.GL.W.0003.160112T2200Z-160114T0400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 344 AM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-122245- /O.NEW.KGYX.GL.W.0003.160112T2200Z-160114T0400Z/ CASCO BAY- 344 AM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 45 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
418 WHUS71 KGYX 121141 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 641 AM EST TUE JAN 12 2016 ANZ150>154-130145- /O.EXT.KGYX.GL.W.0003.160113T0000Z-160114T0400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 641 AM EST TUE JAN 12 2016 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST WEDNESDAY... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
040 WHUS71 KGYX 122005 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 305 PM EST TUE JAN 12 2016 ANZ150>154-131015- /O.CON.KGYX.GL.W.0003.160113T0000Z-160114T0400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 305 PM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 PM EST WEDNESDAY... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 12 FEET ON THE OUTER WATERS...3 TO 5 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
039 WHUS71 KGYX 130826 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 326 AM EST WED JAN 13 2016 ANZ150>154-132230- /O.CON.KGYX.GL.W.0003.000000T0000Z-160114T0400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 326 AM EST WED JAN 13 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 10 FEET...EXCEPT 3 TO 5 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
449 WHUS71 KGYX 140328 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1028 PM EST WED JAN 13 2016 ANZ151-152-154-141300- /O.CAN.KGYX.GL.W.0003.000000T0000Z-160114T0400Z/ /O.NEW.KGYX.SC.Y.0005.160114T0328Z-160114T1300Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1028 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ153-140430- /O.CAN.KGYX.GL.W.0003.000000T0000Z-160114T0400Z/ CASCO BAY- 1028 PM EST WED JAN 13 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE GALE WARNING. $$ ANZ150-140700- /O.EXT.KGYX.GL.W.0003.000000T0000Z-160114T0700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 1028 PM EST WED JAN 13 2016 ...GALE WARNING NOW IN EFFECT UNTIL 2 AM EST THURSDAY... * WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
802 WHUS71 KGYX 140644 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 144 AM EST THU JAN 14 2016 ANZ150-141300- /O.CAN.KGYX.GL.W.0003.000000T0000Z-160114T0700Z/ /O.EXA.KGYX.SC.Y.0005.000000T0000Z-160114T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 144 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-152-154-141300- /O.CON.KGYX.SC.Y.0005.000000T0000Z-160114T1300Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 144 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 12, 3:07 AM EST, 37 minutes earlier.
Area forecast discussion, Jan 12, 3:07 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
307 AM EST TUE JAN 12 2016
.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFF TO THE EAST THIS MORNING AS LOW
PRESSURE APPROACHES FROM THE WEST. SECONDARY LOW PRESSURE WILL
BEGIN TO DEVELOP OVER THE REGION THIS AFTERNOON AND EVENING THEN
MOVE OFF TO THE NORTHEAST TONIGHT. A PERIOD OF HEAVY SNOW IS
LIKELY THIS EVENING AND TONIGHT...ESPECIALLY ACROSS CENTRAL AND
MIDCOAST MAINE. WINDY BUT FAIR CONDITIONS ARE EXPECTED IN THE WAKE
OF THIS LOW ON WEDNESDAY. THE NEXT WINTER STORM POSSIBLY AFFECTS
THE REGION SATURDAY.
&&
.NEAR TERM /UNTIL 12 PM THIS AFTERNOON/...
HIGH PRESSURE OVERHEAD THIS MORNING WILL GRADUALLY MOVE OFFSHORE.
HIGH CLOUDS ASSOCIATED WITH APPROACHING LOW PRESSURE WILL
GRADUALLY THICKEN THIS MORNING BUT THE REGION SHOULD REMAIN
PRECIPITATION-FREE THROUGH MIDDAY.
&&
.SHORT TERM /12 PM THIS AFTERNOON THROUGH 6 PM WEDNESDAY/...
A VERY STRONG SHORT WAVE TROUGH WILL APPROACH FROM THE WEST THIS
AFTERNOON. THIS SHORT WAVE WILL AID IN INDUCING CYCLOGENESIS
NEARLY OVERHEAD OR JUST OFFSHORE LATE THIS AFTERNOON AND EVENING.
THIS WILL FOSTER THE LIKELIHOOD OF A HIGH-IMPACT SNOW EVENT FOR A
GOOD PORTION OF OUR FORECAST AREA STARTING THIS AFTERNOON AND
PEAKING THIS EVENING INTO THE OVERNIGHT HOURS.
THE FORECAST CONTINUES TO BE DERIVED FROM A BLEND OF AVAILABLE
MODEL/ENSEMBLE DATA. WARM AIR ADVECTION IN ADVANCE OF THE
APPROACHING SHORT WAVE TROUGH SHOULD SPREAD LIGHT SNOW FROM WEST
TO EAST ACROSS THE FORECAST AREA THIS AFTERNOON.
AS STRONG PRESSURE FALLS AND RESULTANT SECONDARY LOW PRESSURE
DEVELOP LATE THIS AFTERNOON AND THIS EVENING...THE INGREDIENTS
WILL BE IN PLACE FOR THE DEVELOPMENT OF INTENSE BUT RELATIVELY
TRANSIENT MESOSCALE SNOWBANDING. THE FORECAST PROBLEM OVER THE
LAST FEW DAYS HAS BEEN IN THE DETAILS...IE...WHEN DO THE PROCESSES
THAT FOSTER BANDING DEVELOP AND WHERE. WE ARE CONFIDENT THAT IT
WILL DEVELOP...BUT HOW SOON IS STILL THE MILLION DOLLAR QUESTION.
A CONSENSUS APPROACH HAS BEEN USED HERE...WHICH RESULTS IN THE
HEAVIEST SNOW DEVELOPING AND FALLING GENERALLY ALONG AND EAST OF
THE ME/NH BORDER...WITH MAX AMOUNTS ACROSS THE EASTERN PORTION OF
THE FORECAST AREA. WITH THAT IN MIND...WATCHES HAVE BEEN CONVERTED
TO WINTER STORM WARNINGS WHERE WE CURRENTLY FEEL THE BEST CHANCES
ARE TO RECEIVE 6 OR MORE INCHES.
ADVISORIES HAVE BEEN ISSUED SOUTH AND WEST OF THE WARNING AREA.
YOU WILL NOTE THAT A PORTION OF THE ADVISORY AREA SUCH AS
SOUTHEASTERN NH FALL BELOW NORMAL ADVISORY CRITERIA FOR SNOW.
HOWEVER...WE FEEL THAT AN ADVISORY IS STILL PRUDENT DUE TO THE
FACT THAT SNOW WILL BE FALLING...AND PERHAPS EVEN BECOMING BRIEFLY
HEAVY...AROUND THE TIME OF THE EVENING COMMUTE.
THE GREATEST UNCERTAINTY IN SNOWFALL IS A CORRIDOR ROUGHLY FROM
PORTLAND ME NORTHWARD INTO PORTIONS OF OXFORD AND ANDROSCOGGIN
COUNTY. PERHAPS EVEN AS FAR WEST AS EASTERN CARROLL AND COOS
COUNTIES IN NH. DEPENDING ON HOW SOON BANDING DEVELOPS...THESE
AREAS COULD SEE WARNING AMOUNTS. HOWEVER...CONFIDENCE ON THAT IS
LOW AT THIS TIME. THE DAY SHIFT WILL HAVE THE OPTION TO UPGRADE
IF/WHEN MESOSCALE DETAILS BECOME MORE APPARENT.
ON THE IMMEDIATE COAST...THERE WILL BE SOME LOW LEVEL WARM AIR
ADVECTION BEFORE THE SECONDARY LOW TAKES OVER. THIS SHOULD KEEP
THE SNOW AMOUNTS DOWN EITHER DUE TO MIXING WITH RAIN...OR JUST THE
FACT THAT THE BEST LOW TO MID LEVEL FORCING WILL BE TO THE WEST OF
THE COASTAL FRONT...EVEN IF PRECIP TYPE IS ALL SNOW. EVEN
THERE...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED OVERNIGHT SINCE
THE COLD AIR TO THE NORTH IS EXPECTED TO COLLAPSE QUICKLY SOUTH
ONCE THE SECONDARY LOW GETS GOING. THIS COULD LEAD TO A PERIOD OF
HEAVY SNOW AND PERHAPS EVEN A FLASH FREEZE IN LOCATIONS THAT GET
ABOVE FREEZING.
SO IN A NUTSHELL...THIS IS STILL A FLUID SITUATION BUT RAPID
CHANGES IN WEATHER SHOULD BE EXPECTED LATE THIS AFTERNOON AND
EVENING. ONE MORE NOTE...CONVECTIVE INDICES ARE PRETTY IMPRESSIVE
EARLY THIS EVENING AS LAPSE RATES IN THE MID LEVELS APPROACH 8
C/KM. TOTAL TOTALS REACH OR EXCEED 60 AT MANY LOCATIONS WHICH IS
VERY RARE FOR THIS TIME OF YEAR. HAVE THEREFORE ADDED ISOLATED
THUNDER TO THE FORECAST FOR MOST AREAS. COULD BE QUITE A BIT OF IT
AROUND.
THE HEAVIEST PRECIPITATION MOVES OUT LATE TONIGHT. FAIR WEATHER
BUT WINDY CONDITIONS ARE IN STORE FOR WEDNESDAY. A LOW-END WIND
ADVISORY MAY BE NEEDED THEN.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
THROUGH EARLY NEXT WEEK. THE SHORTWAVE ENERGY RESPONSIBLE FOR OUR
CURRENT STORM SYSTEM WILL LIFT OUT INTO EASTERN CANADA AS WE BEGIN
THE FORECAST PERIOD. IN ITS WAKE WE'RE LEFT WITH AN ELONGATED
UPPER LOW JUST TO OUR NORTH AND SEVERAL DAYS OF COLD AND RELATIVELY
BENIGN WEATHER. THURSDAY WILL FEATURE SOME UPSLOPE SNOW SHOWERS
ALONG WITH A COLD FRONTAL PASSAGE. THIS WEST TO EAST ORIENTED
BOUNDARY WILL STALL JUST TO THE SOUTH OF THE AREA BY EARLY
FRIDAY...AS HIGH PRESSURE AND DRIER AIR BRIEFLY NOSES INTO THE
REGION FROM THE NORTH. BY EARLY SATURDAY...A SERIES OF SHORTWAVE
IMPULSES RACING EAST OFF THE PACIFIC WILL GIVE RISE TO A DEEP
TROUGH OVER THE EASTERN CONUS. THE FIRST IMPULSE WILL GIVE RISE
TO A SURFACE LOW THAT WILL TRACK EAST ALONG THE SURFACE BOUNDARY
TO OUR SOUTH...WITH SURFACE REDEVELOPMENT TAKING PLACE VICINITY OF
THE SOUTHERN NEW ENGLAND COAST DURING SATURDAY. OVERRUNNING SNOWS
SHOULD BREAKOUT ACROSS THE FORECAST AREA BY SATURDAY...WITH
LINGERING LIGHT SNOWS FOR SUNDAY AND MONDAY WITH UPPER LOW AND
STUBBORN SURFACE TROUGH.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...CONDITIONS DETERIORATE FROM W TO E TODAY AS SNOWFALL
MOVES INTO THE REGION. SNOWFALL WILL LIKELY BECOME HEAVY AT TIMES
FROM THE NH/ME BORDER EASTWARD BY EARLY EVENING. IFR OR LOWER
CONDITIONS LIKELY AT ALL TERMINALS. SLY GUSTS TO 25 KTS POSSIBLE
ALONG COASTAL ME TONIGHT. GUSTY WINDS SHIFT TO WLY AND CONDITIONS
IMPROVE WED.
LONG TERM...
THU...SCT MVFR IN MTN SHSN.
SAT...IFR WITH AREAS OF LIFR IN SNOW AND BLOWING SNOW.
&&
.MARINE...
SHORT TERM...GALE WARNINGS HAVE BEEN POSTED FOR ALL WATERS LATE
THIS AFTERNOON THROUGH WEDNESDAY AS STRONG LOW PRESSURE AFFECTS
THE WATERS. GUSTS UPWARDS OF 45 KT ARE LIKELY ON WEDNESDAY.
LONG TERM...
THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY.
SAT...GALE FORCE WINDS ARE POSSIBLE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM EST
WEDNESDAY FOR MEZ007-012-019-020.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY FOR MEZ008-009-013-014-021-022-028.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR MEZ018-023-024.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY FOR MEZ025>027.
NH...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM EST
WEDNESDAY FOR NHZ001>004-006.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR NHZ008>010-012>014.
MARINE...GALE WARNING FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY
FOR ANZ150>154.
&&
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...SCHWIBSHazardous weather outlook, Jan 12, 3:15 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 315 AM EST TUE JAN 12 2016 MEZ008-009-013-014-021-022-028-130815- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-COASTAL WALDO- 315 AM EST TUE JAN 12 2016 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ANOTHER ROUND OF SNOW OR RAIN IS POSSIBLE OVER THE WEEKEND...ALTHOUGH TIMING AND OTHER DETAILS REMAIN UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ005-007-011-015-130815- SOUTHERN GRAFTON-SULLIVAN-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 315 AM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. RAPIDLY DEVELOPING LOW PRESSURE WILL BRING SNOWFALL TO THE AREA LATE TODAY AND TONIGHT. SEVERAL INCHES OF ACCUMULATING SNOW IS LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF SNOW OR RAIN IS POSSIBLE OVER THE WEEKEND...ALTHOUGH TIMING AND OTHER DETAILS REMAIN UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007-012-019-020-NHZ001>004-006-130815- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR CUMBERLAND-ANDROSCOGGIN- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN CARROLL- 315 AM EST TUE JAN 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF SNOW OR RAIN IS POSSIBLE OVER THE WEEKEND...ALTHOUGH TIMING AND OTHER DETAILS REMAIN UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-023-024-NHZ008>010-012>014-130815- INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-MERRIMACK-BELKNAP- STRAFFORD-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 315 AM EST TUE JAN 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF SNOW OR RAIN IS POSSIBLE OVER THE WEEKEND...ALTHOUGH TIMING AND OTHER DETAILS REMAIN UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>027-130815- SAGADAHOC-LINCOLN-KNOX- 315 AM EST TUE JAN 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ANOTHER ROUND OF SNOW OR RAIN IS POSSIBLE OVER THE WEEKEND...ALTHOUGH TIMING AND OTHER DETAILS REMAIN UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-130815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 315 AM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ES
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 9:09 PM EST | Small Craft Advisory | GYX | 7 hr | |
| Jan 12, 3:42 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Knox, Lincoln, Oxford, Sagadahoc and 1 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.